# SDR IPXA11670828

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1480-1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA B DAMAGE EXTENDS FROM BS 1480 TO BS 1502 AND FRO M S36L TO S39R. THE DAMAGE CONSISTS OF DENTS, GOUGE, AND PUNCTURED SKIN AND DEFLECTED AND DEFORMED STRINGER AT 38L AND 39L.  ALL DAMAGE REMOVED AND PERFORMED REPAIR IAW EO B767-5300-45359-A AND SRM 53-60-01-2RI.  THIS IS A MAJOR REPAIR.
